MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION CHARGER; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939206031010
Medical Device Problem Codes Entrapment of Device (1212); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon became stuck with the wire.The occluded target lesion was located in the non-tortuous and moderately calcified superficial femoral artery (sfa).A 3.0 x100, 135cm charger balloon was selected for angioplasty.During the procedure, the balloon was successfully prepped and loaded into a non-boston scientific (bsc) wire, then advanced to the lesion.The balloon was inflated and fully deflated successfully.However, the balloon would not move when attempting to remove it from the wire.The hub of balloon began to elongate or stretch from pulling to get it to back off the wire.As a result, both the balloon and wire had to be pulled out as a single unit to remove them from the patient.The procedure was completed using an alternate device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the complaint device was received for product analysis.The recommended guidewire size for this device is 0.035" as per specification.The guidewire used by the customer could not be removed from the device due to shaft damage.The size of guidewire used by the customer was measured at 0.0335" which is within specification.A visual and tactile examination found the shaft of the device to be severely stretched/buckled beginning at the strain relief and extending approximately 20mm distally along the shaft.No other issues were found with the shaft.A visual examination identified that the balloon was not folded which indicates that it was subjected to positive pressure.No issues were identified with the balloon material.A visual examination of the markerbands found no issues.A visual and tactile examination found no damage or issues with the tip of the device.This concludes the product analysis.

Brand Name
CHARGER
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
6128757234
MDR Report Key21305826
Report Number2124215-2025-03660
Device Sequence Number12783448
Product Code LIT
UDI-Device Identifier08714729803898
UDI-Public08714729803898
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112701
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2026
Device Model NumberH74939206031010
Device Catalogue NumberH74939206031010
Device Lot Number0031806455
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Initial Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE - GLIDEWIRE ADVANTAGE
Patient Age83 YR
Patient SexFemale
Patient RaceWhite